Nortriptyline, for Help with Head Noise Caused by Benzo Withdrawal?

Discussion in 'Support' started by David077, Jan 31, 2019.

    1. David077
      Creative

      David077 Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      stress, benzo/clonozepam + clonidine, maybe infection
      There are posts here about Nortriptyline advantages and disadvantages, and many posts about benzo withdrawal symptom that caused head noise tinnitus.

      @glynis wrote in some threads that Nortriptyline once removed her head "misfiring signals".

      I guess misfiring signals that she mean is something like my and others head noise that caused by benzo withdrawal.

      @Michellejean explained this head noise very well:
      So I would like to ask someone to try Nortriptyline who have head noise that caused by benzo.

      I'm sorry, I have no courage in trying this drug on myself...
       
      • Good Question Good Question x 1
    2. just1morething
      Benevolent

      just1morething Member Benefactor

      Location:
      U.S.
      Tinnitus Since:
      2008
      Cause of Tinnitus:
      barotrauma, noise exposure, TMJ, neck?
      It does cause very bad dry mouth even at low doses. That is why I don't like it. The dry mouth shows up in about 3 days for me.
       
    3. AUTHOR
      AUTHOR
      David077
      Creative

      David077 Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      stress, benzo/clonozepam + clonidine, maybe infection
      Maybe it's a side effect at the beginning of drug adaptation.

      Moreover, each drug has its own side effect that affects everyone differently, so I would not want to open this thread to only discuss about side effects of the drug, it would be effective to see effectiveness of this drug against head noise caused by benzo withdrawal.
       
    4. MBH

      MBH Member

      Location:
      Upstate NY
      Tinnitus Since:
      06/2017
      Cause of Tinnitus:
      Overloaded stress
      When I first got tinnitus, my doctor prescribed me Nortriptyline. It was for sleep and he said it would help the tinnitus.

      So I waited a while, then started Nortriptyline, I gave it a while to work. It was a low dose and it was hell on me. I wanted to stop taking it, I thought I could just stop, well no, my body went thru hell. I was not benzos so they did not cause me trouble.

      I do have head tinnitus with different sounds.

      I had problems with Nortriptyline but some people do not.
       
      • Like Like x 1
    5. just1morething
      Benevolent

      just1morething Member Benefactor

      Location:
      U.S.
      Tinnitus Since:
      2008
      Cause of Tinnitus:
      barotrauma, noise exposure, TMJ, neck?
      It was more of what is worse, the tinnitus or the dry mouth. Maybe the dry mouth would go away, but I doubt it without actually stopping the Nortriptyline or reducing the dosage to a very low level.
       
    6. Lasse S

      Lasse S Member Benefactor

      Tinnitus Since:
      12/2017
      Cause of Tinnitus:
      Acoustic trauma (probably)
      I was on a low dose amitriptyline for several months and had crazy dry mouth in the beginning but that went away after a few month.
       
      • Informative Informative x 1

Share This Page

Loading...